# SDR AALA202502139412

- Difficulty date: February 9, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 37,095 hours, 16,132 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPONENT IN SHOP MAINTENANCE:  AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: HYDRAULIC HEAD PRESSURE DROPS TO ZERO, WILL NOT HOLD; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT SAN.   REPLACED SYSTEM-A ELECTRIC DRIVEN HYDRAULIC PUMP (AALA202502129412), PER AMM 29-11-21. REPLACED PUMP CONNECTOR (AALA202502139373), PER SWPM 20-60-06. OPERTIONAL AND LEAK CHECK GOOD.
